# SDR MASA200700884

- Difficulty date: December 16, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 5,841 hours, 4,734 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2610 SRQ-CLT - PASSENGER DOOR WARNING MESSAGE ON TAXI (REPEAT).  REPAIRED WIRE TO SENSOR (PX47), OPS CHECK GOOD.
